Please use this identifier to cite or link to this item:
Title: Carleson Measures and Logvinenko-Sereda sets on compact manifolds
Author: Ortega Cerdà, Joaquim
Pridhnani, Bharti
Keywords: Teoria espectral (Matemàtica)
Anàlisi global (Matemàtica)
Spectral theory (Mathematics)
Global analysis (Mathematics)
Issue Date: 3-Jan-2013
Publisher: Walter de Gruyter GmbH & Co. KG.
Abstract: Given a compact Riemannian manifold $M$ of dimension $m \geq 2$, we study the space of functions of $L^2(M)$generated by eigenfunctions of eigenvalues less than $L \geq 1$ associated to the Laplace-Beltrami operator on $M$. On these spaces we give a characterization of the Carleson measures and the Logvinenko-Sereda sets.
Note: Reproducció del document publicat a:
It is part of: Forum Mathematicum, 2013, vol. 25, num. 1, p. 151-172
Related resource:
ISSN: 0933-7741
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
583684.pdf324.56 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.